# SDR ASAA0873541

- Difficulty date: September 16, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 29,406 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 147A8540U8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN CORROSION ON DOOR ENTRY INNER CHORD BS 936 BS 980 RBL 54.  CORRODED ENTRY DOOR INNER CHORD BETWEEN BS 936 BS 980 RBL 54 FOUND TO BE BEYOND REPAIRABLE DAMAGE LIMIT.  SILL CHORD REPLACED WITH NEW PART P/N 147A8540U8 IAW SRM 51 40 02.
